# SDR DALA2021092805823

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 88,557 hours, 19,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMERGENCY EXIT LIGHTS AT ROWS 17AB, 18AB, AND 26AB ARE ROKEN OFF SEAT. CORRECTIVE ACTION: REPLACED SEAT MOUNTED ESCAPE PATH LIGHTS AT SAME LOCATION. (LP 8038911)
